# SDR CIEA20050012

- Difficulty date: July 29, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N113YS
- Make and model: Lear 55LEAR
- Aircraft serial: 55071
- Aircraft time: 10,273 hours, 7,241 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT THRUST REVERSER UNLOCK FLASHED ON AFTER ROTATION.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  THE T/R'S WERE PINNED AND THE FLIGHT WAS DISPATCHED.  AT THIS TIME A REASON HAS NOT BEEN FOUND.
